# SDR CALA2023062602010

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 69,631 hours, 25,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: NR
- Condition: Failed
- Location: M1675, M1676, M1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY CHECK. (M1675, M1676, M1695) REF AAR N/R 9197433. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK''S AT POSITION M1675, M1676 AND M1695, REF B737 AMM 33-05-06-960-805. OPERATIONAL TEST NORMAL. WORK ACCOMPLISHED BY V892138. ADD EMP:V892138
